# SDR AALA202011089004

- Difficulty date: November 7, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 64,702 hours, 24,474 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292107
- Condition: Faulty
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L2 DOOR SLIDE DUE TO BE CHANGED ON BOW.  UPON COMPLETION OF REMOVAL AND REPLACEMENT OF THE L2 SLIDE, FOUND THE NEW PART TO BE BAD FROM STOCK.  RE-INSTALLED OLD PART BACK ON A/C, IAW J/C 26L00025012.
